# SDR AALA201903199005

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 80,072 hours, 10,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 25-64-01, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
